Mouth Blistering and Ulceration Associated with Inhaled Steroids

Pillans, P (1994) Mouth Blistering and Ulceration Associated with Inhaled Steroids. Respiratory Medicine, 88 2: 159-160. doi:10.1016/0954-6111(94)90034-5


Author Pillans, P
Title Mouth Blistering and Ulceration Associated with Inhaled Steroids
Journal name Respiratory Medicine   Check publisher's open access policy
ISSN 0954-6111
Publication date 1994-02
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1016/0954-6111(94)90034-5
Volume 88
Issue 2
Start page 159
End page 160
Total pages 2
Language eng
Q-Index Code CX

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 02 Jul 2013, 14:08:43 EST by System User